# SDR NACA2018071800004

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 UPPER FORWARD CORNER HAS A SUSPECT CRACK AT THE NR 3 HOLE. NDT CONFIRMED MULTIPLE HOLES CRACKED IN SKIN AND BEARSTRAP OF R1 DOOR UPPER FWD CORNER. REPAIRED IAW SR 3-4173028774 AND REPAIR SKETCH KFC-HLH-18-0002-22C.
